Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A rigidity theorem for quaternionic-Kähler manifolds


Author: Claude LeBrun
Journal: Proc. Amer. Math. Soc. 103 (1988), 1205-1208
MSC: Primary 53C25; Secondary 32L25, 53C55
MathSciNet review: 955010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (M,g)$ be a compact quaternionic-Kähler manifold of dimension $ \geq 8$ and positive scalar curvature. It is shown that $ (M,g)$ has no nontrivial deformations through quaternionic Kähler manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C25, 32L25, 53C55

Retrieve articles in all journals with MSC: 53C25, 32L25, 53C55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0955010-7
PII: S 0002-9939(1988)0955010-7
Article copyright: © Copyright 1988 American Mathematical Society